PDA

View Full Version : Blood Pressure



red246
06-01-2009, 06:21 PM
Day 5 of Prednisone. Haven't been feeling all that great. Everything from EXTREMELY tired to roid rage! :shocked: :wacko: Been having some chest discomfort & feelings of heart racing. So, decided to use my daughter's bp/heart rate monitor. My bp is normally around 120/75. Last night it was 125/86. Earlier today is was at 130/74 & most recently 134/76. Could this be from the prednisone? I haven't seen anything about bp in side effects. Thanks!

KATROACH1972
06-02-2009, 09:50 AM
Prednisone, yup and a little stress too. The main number thats a concern is the bottom one, because its ur heart at rest. if its above 80's like mid to higher I would be a little concerned. Since I have been on prednisone 2 and half years i went from 90/50- 170/110! So it can jack with ur bp. I am on two bp medicines and it still is 130/90. I would consistently take bp everyday mayb twice, both arms to get a avaerage. By the way I am a nurse of 18yrs, (didnt want u to think i was just trying sound knowledgeable! lol) HUgs Kathy

red246
06-02-2009, 01:15 PM
Kathy,
Thank you. I went to my gp today. He said that it could be from the swelling from the pred. We'll keep an eye on it, if it gets worse maybe do a 24 hr monitor, yada yada ya! :) He said it's just a matter of trial & error, unfortunately, to see what works and has the best results.
This morning when I woke up it 144/93, but then this afternoon it was 110/62! Who knows anymore. I really hate this disease! :wacko:
BTW- Love your sig line! :laugh:

norachelhere
06-06-2009, 03:41 PM
My blood pressure was quite high when I was taking larger doses too, so it could very well be related!

KATROACH1972
06-06-2009, 05:17 PM
Kathy,
Thank you. I went to my gp today. He said that it could be from the swelling from the pred. We'll keep an eye on it, if it gets worse maybe do a 24 hr monitor, yada yada ya! :) He said it's just a matter of trial & error, unfortunately, to see what works and has the best results.
This morning when I woke up it 144/93, but then this afternoon it was 110/62! Who knows anymore. I really hate this disease! :wacko:
BTW- Love your sig line! :laugh:
I understand totally! Like my favorite shirt says LUPUS SUCKS!! lol hang in there! hjugs kathy

red246
06-07-2009, 01:15 PM
Thanks Kathy. Been looking at shirts, just can't make up my mind - I like 'em all!

KATROACH1972
06-07-2009, 04:21 PM
Heck we only live once buy them all! I never buy myself anything! (well none elese does either!lol) So when I saw that shirt and was 20 bucks I felt a little naughty! but owell We are worth it! hugs

ashleybaby715
06-10-2009, 04:38 AM
prednisone definetly can affect your blood pressure. make sure you watch your sodium and caffiene intakes, because that can spike your blood pressure even more.
my doctor told me this...and when i started on my prednisone from eating soo much junk...my blood pressuse was 130/90 which is high considering i'm only 16 and im really small....
but now my blood pressure is 112/69 which is like really good apparenlty.
so just be careful with what you eat and everything and you'll be ok.